Jump to content
CrazyBoards.org

Recommended Posts

A while ago i had a moment when i was suicidal and i attempted its not like i had it too bad but i took my meds and wanted to get better and i wanted off of em cause it had been a while and who wants to stay on em and so i told my mom and she agreed with it and it was alright for a while but i had a breakdown and my mom put me back on them ( theyre zoloft btw) and i dont really have an outlet so im here and i wanted to know if it ever truly does get better.

Share this post


Link to post
Share on other sites

It can get better but it might take time and maybe med changes. It took time for me to feel decent and each time there were bad times again I got discouraged. But now things are better most of the time. Doesn't usually work to go off meds, though. 

  • Like 1

Share this post


Link to post
Share on other sites

Slow and steady. Slow is smooth and smooth is fast. You get what I mean. Psych meds are a marathon not a sprint. I literally only know one person with MI who responded to their first med enough that they didn't need a change or add on (which is why I think lithium should be more first line but anyway). It gets better, it's just that sometimes it gets worse first 

  • Like 1

Share this post


Link to post
Share on other sites
On 8/6/2017 at 4:37 PM, Iceberg said:

Slow and steady. Slow is smooth and smooth is fast. You get what I mean. Psych meds are a marathon not a sprint. I literally only know one person with MI who responded to their first med enough that they didn't need a change or add on (which is why I think lithium should be more first line but anyway). It gets better, it's just that sometimes it gets worse first 

thanks for replying its been a year im still here mostly because im afraid if i did anything my mother would get rid of my dog but nothing has really changed except my mom who says shes looking for a doctor for me and so on is actually not because its been like 5 months since i first asked and ive resorted to weed to deal with my problems

 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Similar Content

    • By lunafox
      Hello all, I'm looking for some med experience/anecdotes!
      I am bipolar and also have anxiety, ADHD, and PTSD. Currently I'm taking Lamictal (400mg/day), Geodon (80mg/day), and Adderall (25mg/day). I'm looking to change it up because I am seriously struggling with the side effects. Since starting Geodon I am tired all the time (it doesn't help that I'm in the midst of a depressive episode) and I've gained 20+ pounds in two months. I think it's helping with the manic side (or maybe that's just because of the depressive episode I'm in?) but I can't deal with these side effects. The Adderall works great for my ADHD but I think it's making me too edgy/irritable for my liking. On top of it I have been having terrible anxiety lately.
      I'm meeting with a new PMHNP next week and I like to research my med options ahead of time so that I feel more informed and can advocate for myself. I'm interested in Wellbutrin because it doesn't have weight gain associated with it, it helps with binge eating and supposedly helps you quit smoking (both current concerns of mine), and can work for both depression and ADHD. I'm also interested in Buspar as a possible anxiety med? I like that it also isn't associated with weight gain and that it isn't supposed to be sedating.

      I've also taken Abilify in the past (before I took Geodon) and didn't experience any terrible side effects other than it making me sleepy but maybe combined with the right thing that wouldn't be as much of an issue?
      Anyone have experience with this combo or a similar one? Any and all feedback appreciated! The med game is so overwhelming.
       
    • By Blahblah
      Hoping someone can offer some insight to what is happening with me?
      I've been taking Ritalin consistently over a year again. Pulled me out of a bad anhedonia - I'm focused, motivated and goal driven. Mood was great the last 5 months. Now, I'm having intense meltdowns in the afternoon/eve. Stress-related. Internal pressure to succeed. I've lost many years to depression, being unproductive (was even bed-ridden from episodes).I've worked REALLY hard to pull out, and had one of the best 5-month "good periods" in a long time. I'm afraid of going back to that...
      I wonder if the Ritalin is in fact causing mood swings now. I get crying spells: stress, perfectionism, anxiety, irritability. I know everyone here will probably suggest adding an antidepressant again, but to be honest the A/Ds increase my apathy and anhedonia (I have Double depression - chronic low mood/no pleasure, with intermittent severe episodes). I don't know what to do, this seems to be stress-related as I've been so focused on Ritalin and wearing myself down.
      My main coping mechanism lately is studying, reading, working, writing as much as possible to distract myself from my unrelenting unhappiness with my life and myself. Basically, nothing is fun or enjoyable for me, I can't enjoy going for walks, hobbies or even watching tv series. I think the Ritalin has motivated me (good) but I've become a workaholic robot who only gets satisfaction from output, accomplishing goals and achieving perfection. I feel like a complete FAILURE if I'm not learning or working the entire day until bedtime!!! Is this similar to a Hypo or "Mixed" episode?? I don't want doc to label me as Bipolar and then quit prescribing Ritalin.
    • By Cyclingsarah
      Hi guys,
      So I've been depressed and have had severe anxiety for 3 years. Antidepressants make me hypomanic (kinda) and triggers unstable mood. I don't fit in the usual description of bipolar, but there is definitely something not right about the way i react to antidepressants - feeling high, warm, racing thoughts x 100, gets overly chatty etc. 
       
      I've tried the following moodstabilizers
      Lamotrigine (disaster)
      Trileptal
      Gabapentin
      Abilify (made me hypomanic)
      Seroquel (made me hypomanic)
      Depakote/valproate (still taking)
       
      This depression is killing me, but my p.doc. won't prescribe me lithium. Tried two different doctors. What are your thoughts?
    • By Cyclingsarah
      Hi guys,
      So I'm withdrawing from Gabapentin 900 mg. I'm down to 300 mg every second day. About a month and a half ago I tried going from 300 every day to 300 every second day - skipping a dose every other day. At first it went just fine, but then at the second week mark i started getting really depressed and began crying all the time. I then went back up to 300 every day and I started feeling better again.
      Two weeks ago i went back down to 300 mg every other day, and again the first week was fine, but now I am experiencing the same thing all over again.
      So - I know this is a popular question - but is this just withdrawal or is it a relapse? I am not otherwise experiencing any other symptoms.
      Has any of you gone through gabapentin/neurontin withdrawal? And has anyone else experienced this pattern?
      I am taking it for bipolar disorder NOS and anxiety, but it hasn't really helped that much. I am also on Mirtazapine and Depakote
    • By Britton777
      Hi everyone. I’ve been dealing with unbearable symptoms for over 4 years. Insomnia, racing thoughts (OCD), derealization, irritability, brain fog and depression. 
      I have tried so many medications, but none help. My insomnia and anxiety are through the roof and I have 24/7 derealization. Years ago, 2007, when I was struggling with depression, my psych talked about starting an MAOI, but we instead we added geodon to Zoloft and it worked (for awhile) 
      Long  story short, I developed sudden onset ruminating thoughts (in form of OCD), insomnia and Anxiety  in 2009. After many trials of meds (I’m adverse and paradoxical to most) I finally was put on remeron which got me sleeping again and in turn helped my other symptoms. 
      From 2010-October 2014 I did relatively well, that is until remeron stopped working and all my symptoms came back. 
      Since I have been inpatient several times trying every sleeping med , bipolar med, SSRI etc with no relief. 
      Mom wondering if an MAOI could help me? Can MAOI’s treat anxiety? Racy brain? I’ve read they can make insomnia worse, which I don’t need. 
      Symptoms: severe insomnia, lucid dreams/nightmares, 24/7 derealization, severe anxiety and panic, major depression, brain fog, dizziness, migraines. 
      I believe, like in 2009-2010, many of my symptoms are from sleep deprivation. I am very desperate to get control over my anxiety and sleep. I’m at the end of my rope. 
      Could an MAOI help me as a last ditch effort to get some kind of quality of life back? 
      Current meds: weaning off Zoloft, weaning off remeron, geodon 20 mg X2, Ativan 5 mg per day (please don’t jump down my throat about this, it will give me a panic attack. I know it’s a high dose and I need to taper this too), prazosin 2 mg. 
      TIA
×